# SDR IPXA11B64477

- Difficulty date: January 26, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65B1474747
- Condition: Cracked
- Location: Mcd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK AT POS 'N 5L BELOW CREW STAIRS HAS CRACKED INTERCOSTAL UPPER CHORD.  REMOVED INTERCOSTAL UPPER CHORD IAW SRM 51-40-02. THIS ITEM IS CLASSIFIED AS A MAJOR REPAIR AND TRANSFERRED TO NRC 337603. REPLACED UPPER CHORD.
